JOURNAL BROWSE
Search
Advanced SearchSearch Tips
GENERALIZED SCHWARZ LEMMAS FOR MEROMORPHIC FUNCTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
GENERALIZED SCHWARZ LEMMAS FOR MEROMORPHIC FUNCTIONS
Huang, Xiaojun; Chen, Ling;
  PDF(new window)
 Abstract
In this paper, we prove an analog of the generalized Schwarz lemma for meromorphic functions. Our results improve the classical generalized Schwarz lemma.
 Keywords
winding number;argument principle;homotopic theory;generalized Schwarz lemma;
 Language
English
 Cited by
 References
1.
L. V. Ahlfors, Complex Analysis, 3rd ed., McGraw-Hill, New York, 1978.

2.
G. M. Golusin, Geometric Theory of Functions of a Complex Variable, Translations of Mathematical Monographs, Vol. 26, American Mathematical Society, Providence, R.I., 1969.

3.
Z.-X. He and O. Schramm, On the convergence of circle packings to the Riemann map, Invent. Math. 125 (1996), no. 2, 285-305. crossref(new window)

4.
X. J. Huang, L. Shen, and Y. X. Gu, A remark on the Schwarz lemma, Adv. Math. (China) 37 (2008), no. 2, 222-226.